# SDR 2007UALA00441

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 44,053 hours, 6,654 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Leaking
- Location: Lt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LEFT GENERATOR PROBLEM.  FOUND INTEGRATED DRIVE GENERATOR (L) OIL LEVEL IS LOW.  FOUND IDG OIL SERVICE LINE LEAKING. REPLACED LINE. RAN ENGINE AFTER IDG SVCE LINE INSTALLED.  IDG OPS NORMALLY.  A/C RETURNED TO SERVICE.
